MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. BLOOD ADMINISTRATION SET; STOPCOCK, I.V. SET

B. BRAUN MEDICAL INC. BLOOD ADMINISTRATION SET; STOPCOCK, I.V. SET
Model Number 490438
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: end user reports, leaking at bottom of hand pump while squeezing, required set change.No patient injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The actual device involved in the reported incident was not returned for evaluation, however a picture was provided.Visual examination of the picture noted that the two segments shown do not appear to be related to reported item.The picture was compared with components listed in product drawing and no matches were able to be made.The batch record was reviewed and the batch met and passed all release criteria and tests.Review of the discrepancy management system database performed for the reported lot number did not reveal any abnormalities or non-conformances of this nature.Retained units for batch 0061759419 passed internal testing.Without the actual sample a thorough sample analysis could not be performed and no specific conclusions can be drawn.If additional pertinent information becomes available a follow-up report will be filed.This follow-up is being filed to correct the b.Braun medical internal report number.The number has been corrected to (b)(4).
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The actual device involved in the reported incident was not returned for evaluation, however a picture was provided.Visual examination of the picture noted that the two segments shown do not appear to be related to reported item.The picture was compared with components listed in product drawing and no matches were able to be made.The batch record was reviewed and the batch met and passed all release criteria and tests.Review of the discrepancy management system database performed for the reported lot number did not reveal any abnormalities or non-conformances of this nature.Retained units for batch 0061759419 passed internal testing.Without the actual sample a thorough sample analysis could not be performed and no specific conclusions can be drawn.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
BLOOD ADMINISTRATION SET
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
MDR Report Key11973338
Report Number2523676-2021-00170
Device Sequence Number14491729
Product Code FMG
UDI-Device Identifier04046964833441
UDI-Public04046964833441
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K083723
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number490438
Device Catalogue Number490438
Device Lot Number0061755102
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/02/2021
Supplement Date Received by Manufacturer06/02/2021
06/02/2021
Initial Report FDA Received Date06/10/2021
Supplement Report FDA Received Date07/30/2021
07/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1